Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"Polynomial Generalizations and Combinatorial Interpretations for Sequences Including the Fibonacci and Pell Numbers"
written by Cecília Pereira de Andrade, José Plínio de Oliveira Santos, Elen Viviani Pereira da Silva, Kênia Cristina Pereira Silva,
published by Open Journal of Discrete Mathematics, Vol.3 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top